# SDR 96FDEA00910

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Corroded
- Location: Bs 308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0659 AND 035, CORROSION ON INNER SKIN STA 308 LBL 49 WL 180.  *S/D*  REPAIRED CORROSION ON INNER SKIN STA 308 LBL 49 WL 180 PER FEDEX SRM 53-30-03.
